MathSciNet Relay Station
MathSciNet bibliographic data
MR1766951 37E05 (37A99 37B99 54H20)
Balibrea, Francisco; Jiménez López, Víctor The measure of scrambled sets: a survey. Acta Univ. M. Belii Ser. Math. No. 7 (1999), 3–11.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement